My experience in using Pramipexole

After 2 months taking 0.18 miligram of Pramipexole 3 times daily + Amantadine 100, 3 times daily and levodopa/carbi 100/10 every 3 hours

I had horrible dreams at night, felt bad sore in my eyes, too much sensitive to light even I wasn't able to look at my laptop's monitor with low light and sunglasses it was like I was looking at the sun!.

I decided to stop using peramipexol immediately because of untolerable sore in my eyes; after first day not taking it I suffered the strongest and longest diskinesia in my entire life: 6 hours a day every day for the duration of 1 week....

It coused a lot of pain and disabilities when I suddenly stopped using it.

my eye condition is now good after 2 monthes not taking it but it was a horrible experience of using Pramipexole for me.

It made me so weak.

3 Replies

oldestnewest
  • You can go on askapatient.com and read other users comment, a lot of comments were unfavorable.

  • I really hate pramipexol: could not think or speak anymore fell asleep all the time could not have a conversation anymore. Very frightening

  • I am being weaned off from it too. I have been hallucinating and my Dr. says it is caused by the Pramipexole. Even though I know that the things I see are not real they still scare me. Hate it. Feel better. :)

You may also like...